Boulabiar, Karim 1 ; Buskes, Gerard 2 ; Sirotkin, Gleb 3
@article{10_1090_S1079_6762_03_00116_1,
author = {Boulabiar, Karim and Buskes, Gerard and Sirotkin, Gleb},
title = {A strongly diagonal power of algebraic order bounded disjointness preserving operators},
journal = {Electronic research announcements of the American Mathematical Society},
pages = {94--98},
year = {2003},
volume = {09},
doi = {10.1090/S1079-6762-03-00116-1},
url = {http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-03-00116-1/}
}
TY - JOUR AU - Boulabiar, Karim AU - Buskes, Gerard AU - Sirotkin, Gleb TI - A strongly diagonal power of algebraic order bounded disjointness preserving operators JO - Electronic research announcements of the American Mathematical Society PY - 2003 SP - 94 EP - 98 VL - 09 UR - http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-03-00116-1/ DO - 10.1090/S1079-6762-03-00116-1 ID - 10_1090_S1079_6762_03_00116_1 ER -
%0 Journal Article %A Boulabiar, Karim %A Buskes, Gerard %A Sirotkin, Gleb %T A strongly diagonal power of algebraic order bounded disjointness preserving operators %J Electronic research announcements of the American Mathematical Society %D 2003 %P 94-98 %V 09 %U http://geodesic.mathdoc.fr/articles/10.1090/S1079-6762-03-00116-1/ %R 10.1090/S1079-6762-03-00116-1 %F 10_1090_S1079_6762_03_00116_1
Boulabiar, Karim; Buskes, Gerard; Sirotkin, Gleb. A strongly diagonal power of algebraic order bounded disjointness preserving operators. Electronic research announcements of the American Mathematical Society, Tome 09 (2003), pp. 94-98. doi: 10.1090/S1079-6762-03-00116-1
[1] , An invitation to operator theory 2002
[2] , Inverses of disjointness preserving operators Mem. Amer. Math. Soc. 2000
[3] , Positive operators 1985
[4] , , Biseparating maps and homeomorphic real-compactifications J. Math. Anal. Appl. 1995 258 265
[5] Spectral properties of Lamperti operators Indiana Univ. Math. J. 1983 199 215
[6] , The spectrum of quasi-invertible disjointness preserving operators J. Funct. Anal. 1986 149 167
[7] , Disjointness preserving operators on complex Riesz spaces Positivity 1997 155 164
[8] Automatic continuity of separating linear isomorphisms Canad. Math. Bull. 1990 139 144
[9] On Frobeniusean algebras. I Ann. of Math. (2) 1939 611 633
[10] , , Diagonals of the powers of an operator on a Banach lattice 1995 223 273
[11] Les homomorphismes d’espaces vectoriels réticulés complexes C. R. Acad. Sci. Paris Sér. I Math. 1981 793 796
[12] Banach lattices 1991
Cité par Sources :